# SDR DXTA200702208

- Difficulty date: May 20, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 5,649 hours, 3,358 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237387
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 5,649 hours, 3,358 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WAS LOWERED FOR LANDING AND HAD NO INDICATION OF EXTENSION EXCEPT BY SOUND. GEAR WAS CYCLED UP AND WE HEARD SOME RETRACTION. HANDLE WAS CYCLED DOWN AND NOTHING HAPPENED. GEAR WAS LOWERED MANUALLY.  REMOVED LIGHT BULBS AND INSTALLED NEW BULBS.  OPERATIONAL CHECKS GOOD.  WORK PERFORMED IAW CH 33-10-00 OF THE MM.
